Metrics

From
Fixed Point Theorems for Occasionally Weakly Compatible Mappings in Dislocated-Metric Spaces by Kastriot Zoto, Elida Hoxha and Panda Sumati Kumari Turkish Journal of Analysis and Number Theory. 2014, 2(2), 37-41 doi:10.12691/tjant-2-2-2
Views
13068
Html 12540
Abstract 528
11 April 2014 (publication date) through 01 October 2022 *
22.46 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5750
PDF2935
Epub1043
XML1191
PPT0
Figures292
Tables289
Export: 2392
RIS738
BibTex776
Endnote878
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com